# SDR CA000511043

- Difficulty date: April 18, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 8,683 hours
- Engine: Lyc LO360E1A6
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 554546
- Condition: Separated
- Location: Pedestal
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKEOFF, THE LEFT ENGINE REMAINED AT MAXIMUM RPM WHEN CLIMB POWER WAS SELECTED FOR BOTH ENGINES.  MAINTENANCE FOUND THE LEFT THROTTLE CABLE BROKEN WITHIN THE PEDESTAL AREA  AT THE POINT WHERE THE CABLE ENTERS THE HOUSING. CABLE REPLACED.
